Fourier transforms of homogeneous distribution
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 26 (1972) no. 1, p. 117-149
@article{ASNSP_1972_3_26_1_117_0,
     author = {Lemoine, Carlos},
     title = {Fourier transforms of homogeneous distribution},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 26},
     number = {1},
     year = {1972},
     pages = {117-149},
     zbl = {0245.46047},
     mrnumber = {405093},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1972_3_26_1_117_0}
}
Lemoine, Carlos. Fourier transforms of homogeneous distribution. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 26 (1972) no. 1, pp. 117-149. http://www.numdam.org/item/ASNSP_1972_3_26_1_117_0/

[1] Bourbaki, N., Fonctions d'une variable réelle, Fasc. 1, Hermann Editeurs, Paris, 1958. | MR 151354

[2] ibid., Fasc. 2, Hermann Editeurs, Paris, 1961.

[1] Calderón, A.P., Algebras of Singular Integral Operators, Proceeding of Symposia in Pure Mathematics, vol. 10, 1967, pp, 18-55, Am. Math. Soc. | MR 394309 | Zbl 0182.47402

[2] Calderón, A.P., Lebesque Spaces of Differentiable Functions and Distributions, Proceeding of Symposia on Pure Mathematics, Vol. 6, 1961, pp. 33-49, Am. Math. Soc. | MR 143037 | Zbl 0195.41103

[1] Calderón, A.P., and Zymund, A., Algebras of Certain Singular Operators, Amer. J. Math., 78 (1956) 310-320. | MR 87810 | Zbl 0072.11601

[1] Gel'Fand I.M., and Shilov, G.E., Generalized Functions, Vol 1, Academic Press, New York and London, 1964. | MR 435831 | Zbl 0115.33101

[1] Goldberg, F., Unbounded Linear Operators, McGraw Hill, 1966. | Zbl 0925.47001

[1] Hörmander, L., Estimates for translation invariant operators in Lp spaces, Acta. Math., 104 (1960) 93-103. | MR 121655 | Zbl 0093.11402

[1] Horváth, J., Singular integral operators and spherical harmonics, Trans. Amer. Math. Soc., 62 No. 1, (1956) 52-63. | MR 86937 | Zbl 0070.33803

[2] Horváth, J., Topological Vector Spaces and Distributions, Addison Wesley, 1966. | MR 205028 | Zbl 0143.15101

[1] Neri, U., Singular integral operators and distributions. Lecture NotesNo. 4, University of Maryland, College Park, Md., U. S. A., (1968).

[2] Neri, U., Singular Integrals : an introduction. Lecture Notes No. 3, University of Maryland, College Park, Md. (1967).

[1] Seeley, R.T., Singular integrals on compact manifolds, Amer. J. Math., 81, No. 3, (1959) 658-699. | MR 110022 | Zbl 0109.33001

[2] Seeley, R.T., Complex Powers of Elliptiv Singular Integral Operators, Proceeding of Simposia, in Pure Mathematics, Vol. 10, 1967, Am. Math. Soc. | MR 237943

[1] Stein, E., Interpolation of linear operators, Trans. Am. Math. Soc., Vol. 83 (1956) 482-492. | MR 82586 | Zbl 0072.32402

[1] Zygmund, A., Intégrales Singuliéres, Université de Paris (Orsay) 1965.

[2] Zygmund, A., On a theorem of Marcinkiewiez concerning interpolation of operators, J. Math. Pures App., 35 (1956) 223-248. | MR 80887 | Zbl 0070.33701